# SDR 2008FA0000910

- Difficulty date: December 26, 2008
- Submitted: December 26, 2008
- Operation: General aviation
- Aircraft: N649WM
- Make and model: Cessna 550
- Aircraft serial: 42030
- Aircraft time: 500 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: AN721
- Condition: Incorrect
- Location: Engine Mount
- Part time: 500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED MAINT THE ENG WAS REMOVED FROM THE MOUNTS, (1) ENG MOUNT HAD THE HELICOIL PULL OUT OF THE CASTING NECESSITATING REPLACEMENT OF THE MOUNT. IT WAS ALSO DISCOVERED THAT ALL OF THE ENGINE MOUNT BOLTS WERE OF THE INCORRECT PN.  ALL OF THE BOLTS INSTALLED (AN7-21) WERE DRILLED FOR COTTER PINS RATHER THAN THE BOLTS (AN7-21A) NOT DRILLED FOR A COTTER PIN THAT ARE CALLED OUT IN THE PARTS BOOK. THERE WERE NO LOG ENTRIES FOUND INDICATING THAT THE ENG HAD BEEN REMOVED SINCE INSTALLATION AT THE FACTORY.
